MAUDE Adverse Event Report: ORTHOPEDIATRICS 4.5MM/6.0MM CLAMPING HOOK, CLAMP ASSEMBLY

ORTHOPEDIATRICS 4.5MM/6.0MM CLAMPING HOOK, CLAMP ASSEMBLY
Model Number 00-1600-5000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon stripped a rib hook clamp screw and it broke in half inside the rib hook.Surgeon had to take construct apart when done to replace the rib hook and clamp.This caused a delay greater than 30 mins.

Brand Name
4.5MM/6.0MM CLAMPING HOOK, CLAMP ASSEMBLY
Common Device Name
4.5MM/6.0MM CLAMPING HOOK, CLAMP ASSEMBLY
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key23490783
Report Number3006460162-2025-00066
Device Sequence Number8671994
Product Code MDI
UDI-Device Identifier00840194422024
UDI-Public00840194422024
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1600-5000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown